# SDR SWIA202163579

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT DOOR CUTOUT - CLEAT CRACKED @ AFT SIDE OF FS1098 AND STGR 24L   (C CHECK RO 1/04/2021)   INSTALLED NEW FABRICATED CLEAT AT AFT EQUIPMENT COMPARTMENT DOOR CUTOUT AFT SIDE FS1098 STGR 24L REF DWG MM670-35012 REV G AND CRJ 700 SRM 51-42-21-001-001-A01. / COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
